RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 12, Pages 1988–1997 (Mi zvmmf206)  

This article is cited in 2 scientific papers (total in 2 papers)

Finding a complete set of solutions or proving unsolvability for certain classes of matrix polynomial equations with commuting coefficients

B. Z. Shavarovskii

Pidstryhach Institute for Applied Problems of Mathematics and Mechanics, National Academy of Sciences of Ukraine, ul. Nauchnaya 3-b, Lviv, 79601, Ukraine

Abstract: Two classes of matrix polynomial equations with commuting coefficients are examined. It is shown that the equations in one class have complete sets of solutions, whereas the equations in the other class are unsolvable. A method is given for finding the solution set of an equation in the former class.

Key words: matrix polynomial equation, complete set of solutions, polynomial matrix, matrix factorization.

Full text: PDF file (1463 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:12, 1902–1911

Bibliographic databases:

UDC: 519.614
Received: 02.03.2007

Citation: B. Z. Shavarovskii, “Finding a complete set of solutions or proving unsolvability for certain classes of matrix polynomial equations with commuting coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007), 1988–1997; Comput. Math. Math. Phys., 47:12 (2007), 1902–1911

Citation in format AMSBIB
\Bibitem{Sha07}
\by B.~Z.~Shavarovskii
\paper Finding a~complete set of solutions or proving unsolvability for certain classes of matrix polynomial equations with commuting coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 12
\pages 1988--1997
\mathnet{http://mi.mathnet.ru/zvmmf206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2394959}
\elib{http://elibrary.ru/item.asp?id=9572804}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 12
\pages 1902--1911
\crossref{https://doi.org/10.1134/S0965542507120032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649020262}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf206
  • http://mi.mathnet.ru/eng/zvmmf/v47/i12/p1988

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Burtyka F., International Conference Applied Mathematics, Computational Science and Mechanics: Current Problems, Journal of Physics Conference Series, 973, IOP Publishing Ltd, 2018  crossref  isi  scopus
    2. Burtyka F., Computer Simulations in Physics and Beyond (Csp2017), Journal of Physics Conference Series, 955, IOP Publishing Ltd, 2018  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:76
    References:36
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020